Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Continuous mappings from Cantor spaces onto inverse limit spectra


Author: Alan H. Schoenfeld
Journal: Proc. Amer. Math. Soc. 60 (1976), 331-334
MSC: Primary 54B25; Secondary 54C05
MathSciNet review: 0420537
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{S} = \{ {X_\alpha };{f_{\alpha \beta }}:{X_\beta } \to {X_\alpha }\} $ be an inverse limit spectrum of compact Hausdorff spaces. We obtain necessary and sufficient conditions that there be a closed subspace W of a Cantor space and a family $ \{ {f_\alpha }:W \to {X_\alpha }\} $ of continuous surjections such that for each pair $ \alpha < \beta ,{f_{\alpha \beta }} \circ {f_\beta } = {f_\alpha }$. This result is applied to a special class of inverse spectra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B25, 54C05

Retrieve articles in all journals with MSC: 54B25, 54C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0420537-5
PII: S 0002-9939(1976)0420537-5
Keywords: Inverse limit spectra, Cantor spaces, continuous surjections
Article copyright: © Copyright 1976 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia